# SDR AALA202207252784

- Difficulty date: June 29, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,369 hours, 10,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING FIXED LEADING EDGE CUTOUT SKIN IS CRACKED AT SLAT NUMBER 9 OUTBOARD TRACK. ACCOMPLISHED RESIN REPAIRED ON RIGHT WING FIXED LEADING EDGE CUTOUT SKIN SLAT NUMBER 9 OUTBOARD TRACK.
